# SDR 9903116615

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 2330 · Entertainment System
- Part: Vidio Projector
- Part number: 20072
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUMES EMITTED FROM THE FIRST CLASS GALLEY.  TURNED OFF GALLEY POWER AND RETURNED TO NRT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED FIRST CLASS VIDEO PROJECTOR, OPERATIONAL CHECK GOOD.
